# SDR HNAA2025112000774

- Difficulty date: October 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AT FRAME 65 THE SHEAR CLIP BETWEEN 1L AND 1R HAS TOOLING DAMAGE FROM BUCKING BAR.  FABRICATED AND INSTALLED NEW SHEAR CLIP AT FR 65 BETWEEN STR 1L-1R IAW EMB145 SRM 51-40-02 AND EO1-53-25-0388.
